Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the corona theorem and its application to spectral problems in Hilbert space


Author: Paul A. Fuhrmann
Journal: Trans. Amer. Math. Soc. 132 (1968), 55-66
MSC: Primary 47.30; Secondary 46.55
DOI: https://doi.org/10.1090/S0002-9947-1968-0222701-7
MathSciNet review: 0222701
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30, 46.55

Retrieve articles in all journals with MSC: 47.30, 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222701-7
Article copyright: © Copyright 1968 American Mathematical Society